# SDR 2008UALA02844

- Difficulty date: May 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 51,318 hours, 36,039 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Fire Bottle
- Part number: 80600031600U
- Condition: Low
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE BELOW PRESS LIMITS.  SUSPECT LEAKING AT DISCHARGE OUTLET LINE.  REPLACED APU FIRE BOTTLE PER MM 26-22-11.  AC OK FOR SERVICE.
